# SDR 97ZZZX1393

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Unit
- Part number: 1179203103
- Condition: Trips Breaker
- Location: Lights
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING CONTROL UNIT TRIPS CIRCUIT BREAKER.
